International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 114

Research Paper | Mathematics | India | Volume 3 Issue 5, May 2014


Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters

Mridula Dube, Bharti Yadav


Abstract: A rational quadratic trigonometric Bzier curve with two shape parameters; which is analogous to cubic Bzier curve; is presented in this paper. The shape of the curve can be adjusted as desired; by simply altering the value of shape parameters; without changing the control polygon. The rational quadratic trigonometric Bzier curve can be made close to the rational cubic Bzier curve or closer to the given control polygon than the rational cubic Bzier curve. The ellipses and circles can be representation exactly by using rational quadratic trigonometric Bzier curve.


Keywords: Rational Trigonometric Bzier Basis Function, Rational Trigonometric Bzier Curve, Shape Parameter, Open curves, Close curves


Edition: Volume 3 Issue 5, May 2014,


Pages: 1019 - 1023


How to Cite this Article?

Mridula Dube, Bharti Yadav, "Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=20131956, Volume 3 Issue 5, May 2014, 1019 - 1023

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Shape Parameter'

Downloads: 118

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 992 - 995

Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube, Meenal Priya Singh

Share this Article

Downloads: 120

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 1316 - 1319

Estimating the Shape Parameter for the Power Function Distribution through Shrinkage Technique

Abbas Najim Salman, Alaa M. Hamad

Share this Article

Similar Articles with Keyword 'Rational'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 77

Research Paper, Mathematics, Philippines, Volume 9 Issue 7, July 2020

Pages: 1762 - 1767

Teachers Formative Assessment Practices on Learning Competencies in Grade 9 Mathematics

Klief Fulla Gratela, Christine H. Ferolino

Share this Article

Similar Articles with Keyword 'Trigonometric'

Downloads: 1

Masters Thesis, Mathematics, Indonesia, Volume 10 Issue 10, October 2021

Pages: 1151 - 1154

Error Analysis in Solving Trigonometry Questions for High School Students Class X

Putu Yudi Antara, I Gusti Putu Sudiarta, Gede Suweken

Share this Article

Downloads: 118

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 992 - 995

Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube, Meenal Priya Singh

Share this Article

Similar Articles with Keyword 'Bzier'

Downloads: 134

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 131 - 134

A Class of QT Bezier Curve with Two Shape Parameters

Reenu Sharma

Share this Article

Downloads: 142 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 845 - 850

A New Class of Quasi-Cubic Trigonometric Bezier Curve and Surfaces

Mridula Dube, Urvashi Mishra

Share this Article

Similar Articles with Keyword 'Basis'

Downloads: 4 | Weekly Hits: ⮙1 | Monthly Hits: ⮙4

Review Papers, Mathematics, Nigeria, Volume 11 Issue 1, January 2022

Pages: 23 - 27

The Implications of Social Constructivism as a Philosophical Theory in the Professional Training of the Mathematics Teacher

Toinpere Mercy FREDERICK-JONAH

Share this Article

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Similar Articles with Keyword 'Function'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Curve'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 8

Research Paper, Mathematics, Uganda, Volume 10 Issue 9, September 2021

Pages: 1662 - 1692

The Birch and Swinnerton-Dyer Conjecture

Adriko Bosco

Share this Article

Similar Articles with Keyword 'Shape'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 4 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 404 - 406

Optimal Portfolio Policy for a Multi - Period Mean Variance Investors

Dr. Sangita

Share this Article

Similar Articles with Keyword 'Parameter'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 3 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1267 - 1272

Stagnation Point Flow of Magnetohydrodynamic Liquid across a Linear Stretching Sheet: A Numerical Study

Alfunsa Prathiba

Share this Article

Similar Articles with Keyword 'Open'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 37

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 1540 - 1542

Neumann Boundary Condition on Taylor Series Method

Dr. Chitra Singh, Mukesh Yadav

Share this Article

Similar Articles with Keyword 'curves'

Downloads: 8

Research Paper, Mathematics, Uganda, Volume 10 Issue 9, September 2021

Pages: 1662 - 1692

The Birch and Swinnerton-Dyer Conjecture

Adriko Bosco

Share this Article

Downloads: 36 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, Singapore, Volume 10 Issue 10, October 2021

Pages: 1177 - 1184

On the Development of Quasi-Reflection and Related Properties

Arunav Maheshwari

Share this Article

Similar Articles with Keyword 'Close'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article
Top